zbMATH — the first resource for mathematics

On the existence of exceptional leaves in foliations of codimension one. (English) Zbl 0136.20902

Full Text: DOI Numdam EuDML
[1] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). · Zbl 0049.12602
[2] G. REEB, Sur LES structures feuilletées de co-dimension un et sur un théorème de M. A. Denjoy, Annales de l’Institut Fourier, 11, (1961), pp. 185-200. · Zbl 0136.20901
[3] R. SACKSTEDER, Some properties of foliations, Annales de l’Institut Fourier, 14, 1, (1964), pp. 21-30. · Zbl 0123.16402
[4] R. SACKSTEDER, Foliations and pseudogroups, (to appear) in The American Journal of Mathematics). · Zbl 0136.20903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.